MAUDE Adverse Event Report: Institut Straumann AG BLT ?4.1mm RC, SLA? 14mm, TiZr, Loxim; Endosseous Dental Implant

Institut Straumann AG BLT ?4.1mm RC, SLA? 14mm, TiZr, Loxim; Endosseous Dental Implant
Catalog Number 021.5514
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930)
Date of Event 08/11/2026
Type of Reportable Event Serious Injury

Brand Name
BLT ?4.1mm RC, SLA? 14mm, TiZr, Loxim
Common Device Name
Endosseous Dental Implant
Manufacturer (Section D)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ  04002
Manufacturer (Section G)
Institut Straumann AG
peter merian-weg 12
basel 04002
SZ   04002
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
+1(978)747-2509
MDR Report Key50737979
Report Number0009613348-2026-014151
Device Sequence Number10599941
Product Code DZE
UDI-Device Identifier07630031707154
UDI-Public07630031707154
Combination Product (Y/N)N
Initial Reporter CountryLG
PMA/510(K) Number
K150938
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number021.5514
Device Lot NumberKMCY6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexMale